# SDR IPXA2017012713319

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC047242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT WING T/E REAR FALSE SPAR VERTICAL TEE ANGLE IS CRACKED FWD OF INBD AILERON.  REMOVED AND REPLACED THE VERTICAL TEE ANGLE IAW SRM 51-33-01. )
